Alert archive / Texas / Tornado Warnings in 2015
Tornado Warning 48, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this tornado warning at Nov 17, 2015, 7:35 AM CST for Grimes County, Montgomery County, Walker County, Texas. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 17, 2015, 7:35 AM CST (13:35 UTC)
- Expired
- Nov 17, 2015, 8:00 AM CST
- In force
- 25 min
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Grimes County, TX, Montgomery County, TX, Walker County, TX
The radar
The Houston radar (KHGX), 144 km from the middle of the area, began a volume at 13:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 17, 4:48 AM CST | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 1.6 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1295 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 230 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 7.5
The text
As transmitted, in the capitals the NWS used until 2016.
481
WFUS54 KHGX 171335
TORHGX
TXC185-339-471-171400-
/O.NEW.KHGX.TO.W.0048.151117T1335Z-151117T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
735 AM CST TUE NOV 17 2015
THE NATIONAL WEATHER SERVICE IN LEAGUE CITY HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN WALKER COUNTY IN SOUTHEASTERN TEXAS...
NORTHWESTERN MONTGOMERY COUNTY IN SOUTHEASTERN TEXAS...
EASTERN GRIMES COUNTY IN SOUTHEASTERN TEXAS...
* UNTIL 800 AM CST
* AT 735 AM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR ANDERSON...OR 11 MILES EAST OF NAVASOTA...
MOVING NORTH AT 50 MPH.
HAZARD...TORNADO.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN WALKER...NORTHWESTERN MONTGOMERY AND EASTERN GRIMES
COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...CRABBS PRAIRIE...
ROANS PRAIRIE...DACUS AND RICHARDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3072 9549 3033 9589 3036 9598 3082 9592
3082 9569
TIME...MOT...LOC 1335Z 202DEG 42KT 3043 9590
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$1 follow-up statement
909
WWUS54 KHGX 171352
SVSHGX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
752 AM CST TUE NOV 17 2015
TXC185-339-471-171402-
/O.EXP.KHGX.TO.W.0048.000000T0000Z-151117T1400Z/
WALKER TX-MONTGOMERY TX-GRIMES TX-
752 AM CST TUE NOV 17 2015
...THE TORNADO WARNING FOR SOUTHWESTERN WALKER...NORTHWESTERN
MONTGOMERY AND EASTERN GRIMES COUNTIES WILL EXPIRE AT 800 AM CST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHEASTERN
TEXAS.
LAT...LON 3072 9549 3033 9589 3036 9598 3082 9592
3082 9569
TIME...MOT...LOC 1349Z 202DEG 42KT 3043 9590
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Nov 17, 5:32 AM CST, 2 hours 3 minutes earlier.
Area forecast discussion, Nov 17, 5:32 AM CST, 2 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
532 AM CST TUE NOV 17 2015
.DISCUSSION...
SEE 12Z AVIATION DISCUSSION.
&&
.AVIATION...
SHRA/TSRA CONTINUE TO DEVELOP IN AREA OF BROAD UPPER LEVEL
DIVERGENCE AND ABUNDANT LOW LEVEL MOISTURE. THE HI RES ARW/NMM
HAVE DONE A GOOD JOB AND WILL USE A TEXAS TECH WRF/ARW/NMM
BLEND. PREV TAF PACKAGE DID A GREAT JOB LINING UP THE TIMING OF
TSRA SO NO CHANGES THERE. 43
&&
.PREV DISCUSSION... /ISSUED 352 AM CST TUE NOV 17 2015/
DISCUSSION...
PCPN STARTING TO RAMP UP ALONG THE DRY LINE OUT WEST AS IT BEGINS
TO MOVE EAST THIS MORNING. FURTHER TO THE NORTH AND WEST...STORMS
ALSO CONTINUING ALONG THE COLD FRONT (WHICH IS ALSO STEADILY MOV-
ING EAST THIS MORNING) AND IS THEN EXPECTED TO MERGE WITH THE DRY
LINE A BIT LATER. HOWEVER WILL HAVE TO KEEP A CLOSER EYE ON THESE
CELLS OUT WEST WITH WPC INDICATING THE POTENTIAL FOR HOURLY RAIN-
FALL RATES UP TO 2" DUE TO TRAINING/CELL MERGERS. IN THE MEANTIME
NO REAL CHANGES WITH THE THINKING THAT THE SQUALL LINE IS CAPABLE
OF PRODUCING SEVERE STORMS AS IT SWEEPS INTO THE AREA THROUGH THE
MORNING HRS.
LOOKING FURTHER AHEAD PROGS NOW TRENDING A BIT MORE COOLER/WETTER
FOR THE WEEKEND. THE AGGRESSIVE RETURN OF LOW-LEVEL MOISTURE JUST
AHEAD OF THE NEXT COLD FRONT FCST TO PRODUCE SCT PCPN FOR SAT. IN
ITS WAKE...MOS TEMPS MUCH COOLER THAN PREVIOUS RUNS AND HAVE ADJ-
USTED GRIDS ACCORDINGLY. WILL HAVE TO SEE IF THIS HOLDS UP AS THE
WEEK PROGRESSES. 41
MARINE...
A TIGHT PRESSURE GRADIENT WILL GRADUALLY WEAK THIS MORNING AS DEEP
LOW PRESSURE OVER THE CENTRAL PLAINS PUSHES NORTHEAST AND AWAY FROM
THE REGION. WILL MAINTAIN THE SCA FOR ALL WATERS THROUGH 00Z. WINDS
SHOULD BEGIN TO DECREASE ONCE THE LINE OF STORMS MOVES THROUGH
DURING THE MID AFTERNOON BUT SEAS MAY TAKE A WHILE TO FULLY SUBSIDE.
A LINE OF STORMS SHOULD MOVE WNW-ESE THRU THE WATERS FROM THE LATE
MORNING THRU THE MID/LATE AFTN HOURS. ASSOCIATED STRONG TO SEVERE
STORMS A GOOD POSSIBILITY AND MARINERS SHOULD PREPARE FOR LOCALLY
HIGH WINDS AND ROUGH SEAS. AN OFFSHORE WIND IS EXPECTED IN THE WAKE
OF THE STORMS.
TIDES LEVELS ARE RUNNING ABOUT 1.50 FT ABOVE NORMAL. ASTRONOMICAL
TIDES ARE ENTERING LOW TIDE SO TOTAL WATER LEVEL SHOULD REMAIN
AROUND 3.0 FEET BEFORE SLOWLY DROPPING LATER THIS AFTERNOON AS
OFFSHORE WINDS DEVELOP IN THE WAKE OF THE STORMS. 43
&&
.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL) 69 48 70 49 72 / 100 0 0 0 0
HOUSTON (IAH) 74 50 73 49 75 / 100 20 0 0 0
GALVESTON (GLS) 74 57 71 60 73 / 90 40 0 0 0
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.
&&
DISCUSSION...41
AVIATION/MARINE...43Hazardous weather outlook, Nov 17, 6:38 AM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 638 AM CST TUE NOV 17 2015 GMZ330-335-350-355-370-375-TXZ163-164-176>179-195>200-210>214-226- 227-235>238-181245- AUSTIN-BRAZORIA-BRAZOS-BURLESON-CHAMBERS-COLORADO-FORT BEND- GALVESTON-GALVESTON BAY-GRIMES-HARRIS-HOUSTON-JACKSON-LIBERTY- MADISON-MATAGORDA-MATAGORDA BAY-MONTGOMERY-POLK-SAN JACINTO- TRINITY-WALKER-WALLER-WASHINGTON- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM- WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM- WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM- WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-WHARTON- 638 AM CST TUE NOV 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A POTENT UPPER LEVEL STORM SYSTEM WILL CONTINUE TO AFFECT SOUTHEAST TEXAS THROUGH EARLY AFTERNOON. SOME THUNDERSTORMS WILL BECOME STRONG TO SEVERE WITH STRONG DAMAGING WINDS AS THE PRIMARY SEVERE WEATHER THREAT. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. RAINFALL TOTALS ARE EXPECTED TO AVERAGE 1 TO 2 INCHES WITH ISOLATED AMOUNTS OF 2 TO 4 INCHES POSSIBLE. MINOR FLOODING OF URBAN AREAS AND SUSCEPTIBLE ROADWAYS IS POSSIBLE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND STORM SPOTTERS SHOULD ALREADY BE ACTIVATED.
In the hours before
Special weather statement, Nov 17, 6:18 AM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
618 AM CST TUE NOV 17 2015
TXZ164-177>179-199-171315-
TRINITY TX-SAN JACINTO TX-WALKER TX-POLK TX-MONTGOMERY TX-
618 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TRINITY...
SOUTHEASTERN WALKER...SAN JACINTO...NORTHEASTERN MONTGOMERY AND POLK
COUNTIES UNTIL 715 AM CST...
AT 618 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHWEST OF COLDSPRING...OR 14 MILES NORTHWEST OF CLEVELAND...
MOVING NORTHEAST AT 50 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...SHEPHERD...ONALASKA...CORRIGAN...CUT AND SHOOT...
COLDSPRING...POINT BLANK...GOODRICH...SEVEN OAKS...LAKE LIVINGSTON
STATE PARK...WEST LIVINGSTON...OAKHURST...MOSCOW...EVERGREEN AND
LEGGETT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
IF ON OR NEAR LAKE LIVINGSTON...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHEASTERN
TEXAS.
LAT...LON 3122 9486 3121 9486 3118 9485 3116 9485
3115 9486 3113 9480 3111 9475 3111 9472
3102 9463 3101 9466 3088 9463 3046 9499
3025 9539 3075 9539 3124 9487
TIME...MOT...LOC 1218Z 212DEG 52KT 3050 9524Special weather statement, Nov 17, 6:36 AM CST, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
636 AM CST TUE NOV 17 2015
TXZ176-195>198-171330-
MADISON TX-GRIMES TX-BURLESON TX-WASHINGTON TX-BRAZOS TX-
636 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR BRAZOS...BURLESON...NORTHWESTERN
WASHINGTON...NORTHWESTERN GRIMES AND WESTERN MADISON COUNTIES UNTIL
730 AM CST...
AT 635 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR GROESBECK TO 7 MILES
EAST OF CAMERON TO 8 MILES NORTHWEST OF LEXINGTON TO NEAR MANOR TO
NEAR SAN MARCOS...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
COLLEGE STATION...BRYAN...CALDWELL...SOMERVILLE...SNOOK...KURTEN...
WIXON VALLEY...KYLE FIELD...LAKE SOMERVILLE DAM...NORMANGEE...
WELLBORN...DEANVILLE...CHRIESMAN...NORTH ZULCH AND LYONS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHEASTERN
TEXAS.
LAT...LON 3056 9696 3070 9656 3074 9646 3091 9635
3107 9605 3109 9586 3068 9614 3038 9641
3016 9679 3020 9674 3024 9673 3025 9669
3030 9664 3030 9666 3032 9674 3039 9679
3047 9691 3054 9692 3056 9695
TIME...MOT...LOC 1235Z 256DEG 41KT 3150 9650 3086 9685 3048 9713 3035
9751 2993 9791Local storm report, Nov 17, 6:37 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
637 AM CST TUE NOV 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 AM TSTM WND DMG 12 E COLLEGE STATION 30.60N 96.11W
11/17/2015 GRIMES TX PUBLIC
PROPERTY NEAR FM 174 AROUND 15 MILES SOUTH OF IOLA...
DOWNED TREES... ROOF DAMAGE AND A TRAVEL TRAILER BLOWN
DOWN ON ITS SIDE.
&&
EVENT NUMBER HGX1500553
41Special weather statement, Nov 17, 7:10 AM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
710 AM CST TUE NOV 17 2015
TXZ163-164-178-179-171345-
TRINITY TX-SAN JACINTO TX-POLK TX-HOUSTON TX-
710 AM CST TUE NOV 17 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN TRINITY...NORTHERN SAN
JACINTO...EASTERN HOUSTON AND NORTHERN POLK COUNTIES UNTIL 745 AM
CST...
AT 710 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR SEBASTOPOL TO NEAR
CORRIGAN TO 7 MILES EAST OF SEVEN OAKS...AND MOVING NORTHEAST AT 50
MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
APPLE SPRINGS...CORRIGAN...GROVETON...SEBASTOPOL...MOSCOW AND
CENTRALIA.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHEASTERN
TEXAS.
LAT...LON 3138 9495 3134 9496 3133 9490 3130 9489
3128 9488 3126 9490 3123 9486 3115 9486
3111 9475 3109 9466 3110 9465 3106 9456
3101 9466 3081 9461 3072 9470 3093 9488
3085 9530 3139 9496
TIME...MOT...LOC 1310Z 209DEG 45KT 3093 9522 3098 9486 3082 9474Special weather statement, Nov 17, 7:11 AM CST, 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 711 AM CST TUE NOV 17 2015 TXZ177-198-199-171345- GRIMES TX-WALKER TX-MONTGOMERY TX- 711 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WALKER... NORTHWESTERN MONTGOMERY AND EASTERN GRIMES COUNTIES UNTIL 745 AM CST... AT 710 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ANDERSON...OR 9 MILES EAST OF NAVASOTA...MOVING NORTHEAST AT 50 MPH. WINDS IN EXCESS OF 45 MPH WILL BE POSSIBLE WITH THIS STORM. FUNNEL CLOUDS ARE ALSO POSSIBLE. LOCATIONS IMPACTED INCLUDE... NAVASOTA...ANDERSON...HUNTSVILLE STATE PARK...ROANS PRAIRIE...DACUS AND RICHARDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHEASTERN TEXAS. LAT...LON 3062 9550 3029 9594 3037 9607 3077 9590 TIME...MOT...LOC 1310Z 218DEG 45KT 3038 9593
Special weather statement, Nov 17, 7:14 AM CST, 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX 714 AM CST TUE NOV 17 2015 TXZ197>199-212-171345- GRIMES TX-WALLER TX-WASHINGTON TX-MONTGOMERY TX- 714 AM CST TUE NOV 17 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN WASHINGTON...NORTH CENTRAL WALLER...WEST CENTRAL MONTGOMERY AND SOUTHEASTERN GRIMES COUNTIES UNTIL 745 AM CST... AT 713 AM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HEMPSTEAD...MOVING NORTHEAST AT 35 MPH. WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE WITH THIS STORM. FUNNEL CLOUDS ARE ALSO POSSIBLE. LOCATIONS IMPACTED INCLUDE... ANDERSON...PLANTERSVILLE AND DACUS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM CST FOR SOUTHEASTERN TEXAS. LAT...LON 3013 9599 3015 9611 3056 9599 3045 9570 TIME...MOT...LOC 1313Z 205DEG 32KT 3018 9603
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 2:55 AM CST | Special Weather Statement | HGX | Burleson | 50 min |
| Nov 17, 3:39 AM CST | Severe Thunderstorm Warning | HGX | Burleson, Washington | 36 min |
| Nov 17, 4:06 AM CST | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 24 min |
| Nov 17, 4:14 AM CST | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 46 min |
| Nov 17, 4:16 AM CST | Tornado Warning | HGX | Brazos, Burleson, Grimes, Washington | 44 min |
| Nov 17, 4:51 AM CST | Special Weather Statement | HGX | Houston, Trinity, Walker | 54 min |
| Nov 17, 4:55 AM CST | Severe Thunderstorm Warning | HGX | Brazos, Grimes, Madison, Walker | 17 min |
| Nov 17, 5:20 AM CST | Special Weather Statement | HGX | Brazos, Burleson, Washington | 55 min |
| Nov 17, 5:45 AM CST | Special Weather Statement | HGX | Houston | 45 min |
| Nov 17, 6:04 AM CST | Special Weather Statement | HGX | Austin, Colorado | 56 min |
| Nov 17, 6:18 AM CST | Special Weather Statement | HGX | Polk, San Jacinto | 57 min |
| Nov 17, 6:24 AM CST | Areal Flood Advisory | HGX | Austin, Colorado, Washington | 3 hr |
| Nov 17, 6:36 AM CST | Special Weather Statement | HGX | Brazos, Burleson | 54 min |
| Nov 17, 7:10 AM CST | Special Weather Statement | HGX | Trinity | 35 min |
| Nov 17, 7:11 AM CST | Special Weather Statement | HGX | Grimes | 34 min |
| Nov 17, 7:14 AM CST | Special Weather Statement | HGX | Grimes | 31 min |
| Nov 17, 7:57 AM CST | Special Weather Statement | HGX | Trinity | 63 min |
| Nov 17, 8:04 AM CST | Severe Thunderstorm Warning | HGX | Houston, San Jacinto, Trinity, Walker | 41 min |
| Nov 17, 8:10 AM CST | Special Weather Statement | HGX | Walker | 50 min |
| Nov 17, 8:20 AM CST | Wind Advisory | HGX | Brazoria, Chambers, Fort Bend, Galveston, Harris, Jackson and 3 more | 5 hr |
| Nov 17, 8:50 AM CST | Special Weather Statement | HGX | Trinity | 40 min |
| Nov 17, 8:57 AM CST | Severe Thunderstorm Warning | HGX | Houston, Polk, San Jacinto, Trinity, Walker | 48 min |
| Nov 17, 9:04 AM CST | Areal Flood Advisory | HGX | Houston, San Jacinto, Trinity, Walker | 3 hr |
| Nov 17, 10:19 AM CST | Areal Flood Advisory | HGX | Grimes, Montgomery, Trinity, Walker, Waller, Washington | 3 hr |
| Nov 17, 11:00 AM CST | Special Weather Statement | HGX | Harris | 45 min |
| Nov 17, 11:30 AM CST | Special Marine Warning | HGX | 90 min | |
| Nov 17, 11:50 AM CST | Special Weather Statement | HGX | Brazoria, Chambers, Matagorda | 70 min |
| Nov 17, 1:00 PM CST | Special Weather Statement | HGX | Galveston | 30 min |
| Nov 17, 1:07 PM CST | Special Marine Warning | HGX | 113 min |
Nearby
Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.